# SDR ASOA03618

- Difficulty date: December 2, 2003
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE CARGO AFT WALL FLOOR SUPPORT ANGLE AT FS 621 ON THE LEFT SIDE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE CARGO AFT WALL FLOOR SUPPORT ANGLE AT FS 621 ON THE LEFT SIDE IAW ASA EO 600-53-0105.  (M)
